# SDR MALA020519

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: KG72
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL INTO DTW ON FLIGHT 3315, WITH SELECTED GEAR DOWN, HYDRAULIC CAUTION ILLUMINATED ONLY THE NOSE GEAR WAS DOWN.  NOTED MAIN HYDRAULIC PRESSURE LOW AND ALL OTHER NORMAL.  RAN QRH CHECK LIST, GOT THREE GREEN NORMAL LANDING FOLLOWED HYDRAULIC PUMP DOES NOT RUN IN AUTO OR OVRD.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC PUMP ASSEMBLY.  ALL CHECKS GOOD AT THIS TIME.
